MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419401510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Restenosis (4576)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that occlusion was noted, requiring intervention.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloon as a part of the clinical trial.The target lesion #001 was in the left mid popliteal artery with 4 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 20 mm lesion length with 90% stenosis.Treatment of target lesion was performed by dilation using 4 mm x 150 mm ranger drug coated balloon, study device.Post procedure, the final residual stenosis was noted to be 10%.On the same day, the subject was discharged from the hospital on clopidogrel.On (b)(6) 2024, the subject underwent left lower arterial duplex which revealed left femoropopliteal disease.The left lower extremity waveforms and pressures suggested tibial disease.Ankle brachial index (abi) was noted to be 1.19 and 0.85 on right and left leg respectively and toe brachial index was noted to be 0.4 and 0.26 on right and left leg respectively.Abi of left leg was consistent with mild arterial occlusive disease with significant drop in ankle pressures post exercise and abi of right leg was noted to be normal with no significant drop in ankle pressures post exercise.On (b)(6) 2024, the subject visited the hospital with complaint of worsening left lower extremity claudication which started at knee and radiated to thigh.The subject also reported coldness and numbness to the foot and was on aspirin, plavix and statin therapy.Based on the above findings, the subject was recommended for left lower extremity angiogram with possible intervention on a later date.On (b)(6) 2025, the subject underwent left lower extremity angiogram which revealed widely patent femoral artery, profunda femoris artery and proximal superficial femoral artery (sfa).Occlusion of the behind the knee popliteal artery with collaterals filling the behind the knee popliteal artery and three vessels run off to the foot.On the same day, 177 days post index procedure, occlusion noted in left popliteal artery was treated by balloon angioplasty using 4 mm x 120 mm armada pta balloon followed by balloon angioplasty using 5 mm x 80 mm armada sv pta balloon to treat left sfa and proximal popliteal artery.Completion angiogram revealed improved flow through the left sfa and popliteal artery with three vessel runoff to the foot and no residual stenosis.The subject was noted to have palpable dorsalis pedis and posterior tibial artery pulses at the end of the procedure.On the same day, the event was considered to be resolved and the subject was discharged from the hospital.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
Iit was reported that occlusion was noted, requiring intervention.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloon as a part of the clinical trial.The target lesion #001 was in the left mid popliteal artery with 4 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 20 mm lesion length with 90% stenosis.Treatment of target lesion was performed by dilation using 4 mm x 150 mm ranger drug coated balloon, study device.Post procedure, the final residual stenosis was noted to be 10%.On the same day, the subject was discharged from the hospital on clopidogrel.On (b)(6) 2024, the subject underwent left lower arterial duplex which revealed left femoropopliteal disease.The left lower extremity waveforms and pressures suggested tibial disease.Ankle brachial index (abi) was noted to be 1.19 and 0.85 on right and left leg respectively and toe brachial index was noted to be 0.4 and 0.26 on right and left leg respectively.Abi of left leg was consistent with mild arterial occlusive disease with significant drop in ankle pressures post exercise and abi of right leg was noted to be normal with no significant drop in ankle pressures post exercise.On (b)(6) 2024, the subject visited the hospital with complaint of worsening left lower extremity claudication which started at knee and radiated to thigh.The subject also reported coldness and numbness to the foot and was on aspirin, plavix and statin therapy.Based on the above findings, the subject was recommended for left lower extremity angiogram with possible intervention on a later date.On (b)(6) 2025, the subject underwent left lower extremity angiogram which revealed widely patent femoral artery, profunda femoris artery and proximal superficial femoral artery (sfa).Occlusion of the behind the knee popliteal artery with collaterals filling the behind the knee popliteal artery and three vessels run off to the foot.On the same day, 177 days post index procedure, occlusion noted in left popliteal artery was treated by balloon angioplasty using 4 mm x 120 mm armada pta balloon followed by balloon angioplasty using 5 mm x 80 mm armada sv pta balloon to treat left sfa and proximal popliteal artery.Completion angiogram revealed improved flow through the left sfa and popliteal artery with three vessel runoff to the foot and no residual stenosis.The subject was noted to have palpable dorsalis pedis and posterior tibial artery pulses at the end of the procedure, on the same day, the event was considered to be resolved, and the subject was discharged from the hospital.It was further reported that the target lesion #001 was in the left proximal popliteal artery.Prior to the treatment of target lesion with the study device, pre-dilation was performed using 4 mm x 150 mm non-boston scientific (bsc) pta balloon.Following procedure, post dilation was performed using 5 mm x 150 mm non-bsc pta balloon.On (b)(6) 2025, 177 days post index procedure, 75% stenosis was noted in left popliteal artery.Per event operative report, occlusion was noted in the left below knee popliteal artery however the site confirmed that 75% stenosis was noted prior to revascularization.
 
Additional Manufacturer Narrative
A2 - age at time of event: 69 years old at the time of study enrollment.B5.Describe event or problem: added information, based on additional information.E1: initial reporter facility name: (b)(6).Detailed product information was not provided to bsc.We completed a good faith effort to obtain the product information; however, incorrect information was provided.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that occlusion was noted, requiring intervention.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloon as a part of the clinical trial.The target lesion #001 was in the left mid popliteal artery with 4 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 20 mm lesion length with 90% stenosis.Treatment of target lesion was performed by dilation using 4 mm x 150 mm ranger drug coated balloon, study device.Post procedure, the final residual stenosis was noted to be 10%.On the same day, the subject was discharged from the hospital on clopidogrel.On (b)(6) 2024, the subject underwent left lower arterial duplex which revealed left femoropopliteal disease.The left lower extremity waveforms and pressures suggested tibial disease.Ankle brachial index (abi) was noted to be 1.19 and 0.85 on right and left leg respectively and toe brachial index was noted to be 0.4 and 0.26 on right and left leg respectively.Abi of left leg was consistent with mild arterial occlusive disease with significant drop in ankle pressures post exercise and abi of right leg was noted to be normal with no significant drop in ankle pressures post exercise.On (b)(6) 2024, the subject visited the hospital with complaint of worsening left lower extremity claudication which started at knee and radiated to thigh.The subject also reported coldness and numbness to the foot and was on aspirin, plavix and statin therapy.Based on the above findings, the subject was recommended for left lower extremity angiogram with possible intervention on a later date.On (b)(6) 2025, the subject underwent left lower extremity angiogram which revealed widely patent femoral artery, profunda femoris artery and proximal superficial femoral artery (sfa).Occlusion of the behind the knee popliteal artery with collaterals filling the behind the knee popliteal artery and three vessels run off to the foot.177 days post index procedure, occlusion noted in left popliteal artery was treated by balloon angioplasty using 4 mm x 120 mm armada pta balloon followed by balloon angioplasty using 5 mm x 80 mm armada sv pta balloon to treat left sfa and proximal popliteal artery.Completion angiogram revealed improved flow through the left sfa and popliteal artery with three vessel runoff to the foot and no residual stenosis.The subject was noted to have palpable dorsalis pedis and posterior tibial artery pulses at the end of the procedure, on the same day, the event was considered to be resolved, and the subject was discharged from the hospital.It was further reported that the target lesion #001 was in the left proximal popliteal artery.Prior to the treatment of target lesion with the study device, pre-dilation was performed using 4 mm x 150 mm non-boston scientific (bsc) pta balloon.Following procedure, post dilation was performed using 5 mm x 150 mm non-bsc pta balloon.On (b)(6) 2025, 177 days post index procedure, 75% stenosis was noted, not occlusion as previously reported, in left popliteal artery was treated by balloon angioplasty using 4 mm x 120 mm non-bsc pta balloon followed by balloon angioplasty using 5 mm x 80 mm non-bsc pta balloon to treat left sfa and proximal popliteal artery.It was further reported that on (b)(6) 2025, the subject was noted with restenosis of the left popliteal artery.Treatment of target lesion was performed by inserting a new stent and balloon angioplasty.On (b)(6) 2025, the event was resolved.
 
Additional Manufacturer Narrative
A2 - age at time of event: 69 years old at the time of study enrollment b5.Describe event or problem: added information, based on additional information e1: initial reporter facility name: (b)(6).A4 weight: 81.2 kg-updated.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the product information; however, incorrect information was provided.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23136867
Report Number2124215-2025-67148
Device Sequence Number9857227
Product Code ONU
UDI-Device Identifier08714729975861
UDI-Public(01)08714729975861
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939419401510
Device Catalogue NumberH74939419401510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer09/23/2025
02/13/2026
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date10/22/2025
03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient RaceWhite